# SDR UPS96820923

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Fitting
- Part number: 37549301N
- Condition: Corrosion
- Location: Bs 1160-1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, 3 T-FITTINGS HEAVY CORROSION AT C-DOOR JAMB LONGERON 33R FS 1160 TO 1240, NR 2, NR 5 AND NR 3 FITTINGS.  REPLACED FITTINGS PER SRM 53-2-0.
